Home > Journals > Minerva Cardioangiologica > Past Issues > Minerva Cardioangiologica 2010 April;58(2) > Minerva Cardioangiologica 2010 April;58(2):277-80

CURRENT ISSUE
 

JOURNAL TOOLS

eTOC
To subscribe
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Reprints
Permissions

 

CASE REPORTS   

Minerva Cardioangiologica 2010 April;58(2):277-80

Copyright © 2010 EDIZIONI MINERVA MEDICA

language: English

Clopidogrel treatment in a patient with ticlopidine-induced hepatitis following percutaneous coronary stenting

Anselmino M., Moretti C., Ravera L., Sheiban I.

Cardiology Division, Department of Medicine, University of Turin, San Giovanni Battista Hospital, Turin, Italy


PDF


Thienopyridines are commonly prescribed antiplatelets drugs, extremely useful for the acute and chronic management of patients with cerebrovascular and cardiovascular diseases. The occurrence of their side effects is fortunately uncommon, although unpredictable. We thereby describe a case of prescription of clopidogrel in a patient with ticlopidine-induced hepatitis confirmed by liver biopsy that had undergone multiple percutaneous coronary stenting procedures necessitating subsequent compulsory antiplatelets treatment. The description of this exceptional clinical case is of relevant knowledge to orientate a physician treating a patient with absolute need of antiplatelets and history of previous drug-induced reactions.

top of page